17 results for convex function.

Parameters for your search query:
Keyword     convex function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 2406Downloads: 1627
Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 4429Downloads: 3046
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 7989Downloads: 5663
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 7453Downloads: 5319Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-Convexity for a Class of Symmetric Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 16-19. DOI: 10.12691/tjant-4-1-3
Pub. Date: March 23, 2016Views: 8313Downloads: 6043
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-geometric and Schur-harmonic Convexity of an Integral Mean for Convex Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 87-89. DOI: 10.12691/tjant-3-3-4
Pub. Date: September 28, 2015Views: 11359Downloads: 8848Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182. DOI: 10.12691/tjant-2-5-4
Pub. Date: October 19, 2014Views: 10848Downloads: 6370Citations: 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Inequalities of Trigonometrically ρ- Convex Functions
American Journal of Mathematical Analysis. 2014, 2(1), 4-7. DOI: 10.12691/ajma-2-1-2
Pub. Date: February 24, 2014Views: 12674Downloads: 7341
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 1-6. DOI: 10.12691/tjant-3-1-1
Pub. Date: January 20, 2015Views: 9365Downloads: 6165Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Simpson’s Inequality for Convex Functions on the Co-Ordinates
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 165-169. DOI: 10.12691/tjant-2-5-2
Pub. Date: October 04, 2014Views: 10936Downloads: 6226
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types